# SDR QXEA0201998

- Difficulty date: November 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRACKET SECURING UPPER NACELLE SKIN TO NR 3 FLAP TRACK SUPPORT STRUCTURE IS CRACKED ON LEFT HAND NACELLE, STATIONS X450 AND YW190.0.  REPAIRED IAW Q400 SRM 51-24-35.
